Doctor insights on:
Drugs That May Have Tactile Side Effcts
Tebutaline?: If you mean terbutaline, there ae many potential side effects with this drug including cardiac, respiratory and otehr problems. Please discuss these issues with your physician or pharmacist. ...Read more
No: You need to see you primary care doctor to determine the cause of this. ...Read more
I am currently 38+5weeks with sharp pain on my right side if I touch it, it gets worse. Any idea what this may be?
Many things: Trauma is usually obvious, fracturing the ribs or bruising the soft tissue in the area. Inflammation can occur without trauma. If there is a rash and you had chicken pox in the past, it could be shingles (herpes zoster). Sometimes tumors will involve the ribs and lead to fracture and pain. If pain does not improve with over the counter medication and time or is severe, see your primary doctor. ...Read more
Please clarify: Which drug you are referring to and re-ask question. ...Read more
Be selective: Use only drugs that you need. Use the lowest amount of med necessary to control/cure your problem. Learn about the possible side effects of the drugs. With time, the drug will be clear from the body and the side effects should go away (if reversible). ...Read more
Depends: The answer depends completely on which drugs, in what quantity, in which combination, for how long. ...Read more
Just Ask Alice....: There is no drug I know of that has no side effects, or that affects everyone the same. And there is no drug I know of that might stimulate your appetite that is completely safe either. I do know that legally obtained THC can stimulate the appetite, but its availability will depend on your state regulations and doctors who might prescribe it. I do guarantee that with enough exercise you'll get hungry ...Read more
Many things...: We would need more information in order to give you an accurate answer but possible causes: muscle spasm, nerve irritation, if there is a lump it could be inflamed or infected. It all depends on what other signs and symptoms you are having right now. If it is persistent you should see your doctor. ...Read more
Several: One of the most common causes of tactile hallucinations is not really a "medicine" at all -- it's withdrawal from alcohol. Benzodiazepine withdrawal can cause it also. Tactile hallucinations -- also called "formication" -- commonly happen with use of Cocaine and amphetamine. Ketamine is another agent that can cause these. ...Read more
Usually not: However there are some patients who are very sensitive to certain additives in the medication and can develop side effects that they didn't have before. ...Read more
Usually yes: You have ti switch to an ARB ...Read more
Side effects: Contact your prescribing doctor.Get a more detailed answer ›
Depends on duration: If this persists or recurs frequently, you need to see your physician for an evaluation. There are local symptoms such as that which you describe that can be serious (as in a disease called temporal arteritis). If it is a single, transient occurrence and is not associated with other symptoms, and it subsides, don't pursue it unless it recurs. ...Read more
Yes: Many people do not do well on various medications. ...Read more
Discuss: Your concerns further with your pharmacist & you doctor. Being listed as a potential side effect does not mean that you will necessarily get that side effect. You can ask if this is a common side effect and if It resolves once off the medication. ...Read more
All meds have them: All medications have adverse effects. The best way to avoid them is to avoid taking medications unless necessary. There is no way to prevent adverse effects without taking another medication (which will have its own set of adverse effects). ...Read more
My right side ball hurts when I touch it. Howevrer the hurt is not that much but I feel it hurts.
See doctor: It may be an infection so see a doctor as soon as possible. If it becomes severe then go to emergency right away. ...Read more
About a week ago, I started feeling pain to the touch on the left side of my body just below my ribcage.?
Sounds like: It could be shingles if tenderness is at skin level. But other causes are possible, so it is best to see your doctor if pain persists. ...Read more
I am taking atorlip (10mg) regularly-once in a day at bed time. Is there any side effect of taking this drug?
Atorvostatin (LIPITOR (atorvastatin):
Atorlil, atorvostatin known by brand name Lipitor (atorvastatin) in us. Side effects commen one is muscle weakness, tenderness, pain
2 nausea or vomiting
3liver toxicity, that's while we monitor liver function tests 1 month after startin the drug
4mucl pain along with dark coloured urine is a serios side effect and is an emergency called rhabdomyolysis can be fatal. ...Read more
(enbril)- I would like to know the side affects of this drug, and how to prevent some of the danger of using it.?
Enbrel (etanercept): There are many documented side effects the most common being rash, headache, respiratory tract and other infections. You'll be at higher risk for infections so anything you can do to keep germs from getting into your eyes, nose and mouth will help. Really try to have good hand hygiene (washing/alcohol gels) and try to stay as healthy as possible! ...Read more
I have a pain on the lower left side of my back its painful to touch it but there's no marks, could it be my appendix?
- Talk to a doctor online
- Side effcts of grain fungus
- May have swallowed a sliver of glass
- Thinking i may have shingles
- May have swallowed a tiny piece of glass
- I think i may have a sinus infection
- I had a pdu and think i may have anotehr pdu
- I think i may have a perforated stomach ulcar
- Took plan b no side effcts